MathSciNet Relay Station
MathSciNet bibliographic data
MR1656172 32B10 (37F99)
Nakai, Isao The classification of curvilinear angles in the complex plane and the groups of $\pm$ holomorphic diffeomorphisms. Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), no. 2, 313–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement